# SDR V0XD201601260007

- Difficulty date: January 15, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,737 hours, 19,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031357
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349 CORRODED, BETWEEN STRINGERS 26L - 26R.  REPAIRED  IAW REO 670-53-21-1257, SRM 51-21-11, 51-41-02, 51-25-16, 51-42-06, & AMM 20-80-00.
